MathSciNet Relay Station
MathSciNet bibliographic data
MR2642408 (2011g:11104) 11F80 (11F33 11F85 22E50)
Berger, Laurent Représentations modulaires de ${\rm GL}\sb 2(\bold Q\sb p)$ et représentations galoisiennes de dimension 2. (French) [Modular representations of ${\rm GL}\sb 2(\bold Q\sb p)$ and two-dimensional Galois representations] Astérisque No. 330 (2010), 263–279. ISBN: 978-2-85629-281-5
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement